Search Results

You are looking at 1 - 1 of 1 items for :

  • cyclical dynamics x
  • Algebra and Number Theory x
Clear All
Open access

Martine Queffélec

applications to Riesz products. Proc. Amer. Math. Soc. 131 (2003), 165–174. [18] HOST, B.: Nombres normaux, entropie, translations , Israel J. Math. 91 (1995), no. 1–3, 419–428. [19] KAMAE, T.: Cyclic extensions of odometer transformations and spectral disjointness , Israel J. Math. 59 (1987), 41–63. [20] KAMAE, T.: Number-theoretic problems involving two independent bases . In: Number theory and cryptography (Sydney, 1989), London Math. Soc. Lecture Note Ser., Vol. 154, Cambridge Univ. Press, Cambridge, 1990, pp. 196–203. [21] LIARDET, P